Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 12, 2021Chattahoochee County, Stewart County, Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 4:47 PM EDT for Chattahoochee County, Stewart County, Webster County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 4:47 PM EDT (20:47 UTC)
Expired
Jul 12, 2021, 5:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
40

Counties Chattahoochee County, GA, Stewart County, GA, Webster County, GA

The radar

The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

809 
WWUS82 KFFC 122047
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Mon Jul 12 2021
 
GAZ089>091-102-103-122130-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
447 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...
SOUTHERN MARION...WEBSTER AND SOUTHERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...

At 446 PM EDT...strong thunderstorms extended from near Preston to 
Louvale, moving north at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent 
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Lumpkin, Buena Vista, Preston, Cusseta, Richland, Weston, Fort
Benning/Lawson Army Air Field, Seminole, Westville, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Benning Hills, Benning
Park and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3199 8499 3222 8495 3222 8492 3225 8492
      3226 8489 3230 8494 3232 8500 3234 8501
      3238 8497 3239 8499 3239 8497 3240 8498
      3242 8496 3244 8498 3253 8494 3225 8442
      3192 8446
TIME...MOT...LOC 2046Z 174DEG 21KT 3214 8477 3201 8453 

HAIL...0.75IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 12, 3:34 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon Jul 12 2021

.SHORT TERM /Tonight through Tuesday Night/...

As the short term period begins, an upper level low remains stalled
over the Midwest, blocked by the Bermuda High positioned off the mid-
Atlantic coast. Ahead of the upper low, southwesterly flow aloft
remains over the region. Meanwhile, southerly flow has set up at the
low levels on the backside of the Bermuda High. As the high remains
in place and the upper low opens and slowly lifts northeast towards
the Great Lakes overnight and Tuesday, this setup will persist and
allow for the continued advection of moisture from the Gulf of
Mexico over north and central Georgia. Dewpoints will remain in the
low to mid 70s through the period, along with precipitable water
values between 1.7-2.0 inches.

Scattered to numerous showers and thunderstorms are ongoing across
portions of west and north Georgia, primarily in association with a
disturbance traversing the upper level flow. Scattered thunderstorms
are also moving into central Georgia as the sea breeze pushes
further inland. At this time likely PoPs have been maintained for
west and north Georgia and chance PoPs for east and central Georgia.
Considering the high PWAT values, any convection will once again
produce heavy rainfall. In spite of faster boundary layer winds
leading to quicker storm motion, stronger storms training over the
same areas could produce localized flooding concerns. The
abundant atmospheric moisture and warm temperatures are also
contributing to SBCAPE values between 2000-3000 J/kg. With 10-15
kts of low-level wind shear and marginal mid-level lapse rates, an
organized threat for severe weather is not expected. However,
isolated storms may become strong to severe, capable of producing
gusty winds and frequent lightning.

It is possible to see another low stratus deck develop overnight and
persist through the early morning hours on Tuesday, especially in
areas that observe heavy rain this evening. After temperatures warm
and the stratus layer lifts and dissipates, diurnally driven
convection will develop. Scattered showers and thunderstorms are
thus expected across the forecast area once again tomorrow
afternoon. With deep moisture and increased cloud cover, there will
be a smaller diurnal spread of temperatures, with high temperatures
expected to be slightly cooler than average and overnight lows
slightly warmer than average.

King

.LONG TERM /Wednesday through Monday/...

To avoid a redundant, monotonous, and repetitive monologue regarding
the long term forecast, the following discussion will be provided
through a series of haikus...

Extended forecast:
It's warm and wet in Georgia,
with no end in sight.

The forecast remains
unchanging, uneventful,
steady everyday.

Insignificant
synoptic influences
planned for the Southeast.

With no real focus,
expect a rinse and repeat
diurnal forecast.

Abundant moisture,
precipitable water
close to two inches.

High temps near ninety,
forty to sixty percent
chance of rain each day.

Scattered thunderstorms
forecast each afternoon with
gusts and heavy rain.

Most storms should be weak,
but isolated severe
cannot be ruled out.

Also possible
is isolated flooding
with persistent rains.

A mid-level ridge
will begin to be displaced
by a trough next week.

How far the trough sinks
is yet to be determined.
Only time will tell.

Thiem

&&

AVIATION...
18Z Update...
Scattered SHRA/TSRA has begun to develop over north and west Georgia
and is expected to increase in coverage over the area in the mid to
late afternoon with cold pool triggered convection. As such, a TEMPO
for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place
across much of north and central Georgia, with the exception of MVFR
level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is
possible once again during the morning where precipitation occurs
later today. Winds will be SW at 6-10 kts to start the period,
decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z.
Winds are then expected to return to SW at 5-8 kts during the
daytime Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  89 /  50  60  40  50
Atlanta         70  86  70  88 /  60  60  40  50
Blairsville     64  78  64  82 /  60  70  60  60
Cartersville    69  85  68  88 /  60  60  50  50
Columbus        70  89  70  92 /  50  50  30  50
Gainesville     68  83  68  87 /  60  60  50  50
Macon           70  90  70  92 /  50  50  30  50
Rome            70  86  69  89 /  60  70  50  50
Peachtree City  69  86  68  89 /  50  60  40  50
Vidalia         71  90  71  90 /  40  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
210 PM EDT Mon Jul 12 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
210 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms capable of producing locally heavy
rainfall are expected this afternoon and evening across north
and central GA. Gusty winds and frequent lightning will also be
possible with any storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms producing locally heavy
rainfall are expected across north and central Georgia through
Sunday, mainly in the afternoon and evening. A few storms may
become strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 12, 3:50 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Mon Jul 12 2021

GAZ006-007-012>014-020-021-122030-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Fannin GA-
350 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW...
PICKENS AND SOUTHERN FANNIN COUNTIES UNTIL 430 PM EDT...

At 349 PM EDT...strong thunderstorms extended from Salacoa Valley to
near Sutallee, moving north at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Jasper, Ellijay, Nelson, White, Waleska, East
Ellijay, Talking Rock, Fairmount, Amicalola Falls State Park,
Sequoyah Lake, Fausett Lake, Len Foote Hike Inn, Cartecay, Pisgah,
Talmadge, Tate, Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3477 8457 3471 8451 3483 8430 3459 8419
      3419 8455 3422 8479
TIME...MOT...LOC 1949Z 200DEG 24KT 3440 8460 3423 8466

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 4:07 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Mon Jul 12 2021

GAZ061-062-074>076-122045-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
407 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHEASTERN
WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN
COUNTIES UNTIL 445 PM EDT...

At 406 PM EDT...a line of strong thunderstorms extended from near
Matthews to near Avera and Sandersville, moving north at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Gibson, Wrens, Stapleton, Avera, Mitchell, Edge Hill,
Edgehill, Hamburg State Park, Shoals, Downs, Jewell, Warthen, Beall
Springs, Grange, Matthews, Agricola, Reese, Stellaville and
Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3319 8225 3298 8287 3328 8291 3342 8256
      3338 8255 3335 8255 3336 8253 3334 8250
      3334 8245 3333 8242 3331 8240 3331 8234
      3330 8231 3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2006Z 199DEG 22KT 3325 8225 3317 8256 3303 8283

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 4:09 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Mon Jul 12 2021

GAZ096-097-107>109-122100-
Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
409 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX...WESTERN LAURENS...
BLECKLEY...NORTHWESTERN DODGE AND EASTERN PULASKI COUNTIES UNTIL 500
PM EDT...

At 408 PM EDT...a line of strong thunderstorms extended from near
Chester to near Cedar Creek, moving north at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Eastman, Hawkinsville, Chester, Dexter, Montrose, Dubois,
Gresston, Empire, Yonkers, Cedar Creek, Mobley Crossing, Roddy,
Baileys Park, Rowland, Ocmulgee Banks, Wallace, Goldsboro, Rebie and
Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3221 8352 3257 8327 3260 8319 3242 8300
      3191 8342
TIME...MOT...LOC 2008Z 187DEG 16KT 3236 8314 3206 8341

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 4:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Mon Jul 12 2021

GAZ097-109>111-122100-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
436 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...NORTHERN
TELFAIR...SOUTHERN LAURENS AND DODGE COUNTIES UNTIL 500 PM EDT...

At 436 PM EDT...a strong thunderstorm was over Helena, moving
northwest at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Eastman, Helena, Milan, Chauncey, Jay Bird Springs, Achord,
Little Ocmulgee State Park, Godwinsville and Plainfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3196 8293 3213 8324 3234 8306 3206 8283
TIME...MOT...LOC 2036Z 136DEG 22KT 3205 8295

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 4:42 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Mon Jul 12 2021

GAZ083-095-096-107-122115-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
442 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHWESTERN BLECKLEY...SOUTHERN TWIGGS AND NORTHWESTERN PULASKI
COUNTIES UNTIL 515 PM EDT...

At 441 PM EDT...a strong thunderstorm was over Pulaski State Prison,
moving north at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Hawkinsville, Hayneville, Coley Station, Tarversville, Sand Bed,
Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski State
Prison, Porter, Kathleen, Klondike, Clinchfield and Browndale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3239 8339 3221 8352 3245 8369 3256 8356
      3255 8329
TIME...MOT...LOC 2041Z 166DEG 18KT 3233 8349

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 4:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Mon Jul 12 2021

GAZ089>091-102-103-122130-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
447 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...
SOUTHERN MARION...WEBSTER AND SOUTHERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...

At 446 PM EDT...strong thunderstorms extended from near Preston to
Louvale, moving north at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Lumpkin, Buena Vista, Preston, Cusseta, Richland, Weston, Fort
Benning/Lawson Army Air Field, Seminole, Westville, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Benning Hills, Benning
Park and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3199 8499 3222 8495 3222 8492 3225 8492
      3226 8489 3230 8494 3232 8500 3234 8501
      3238 8497 3239 8499 3239 8497 3240 8498
      3242 8496 3244 8498 3253 8494 3225 8442
      3192 8446
TIME...MOT...LOC 2046Z 174DEG 21KT 3214 8477 3201 8453

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:35 PM EDTSpecial Weather StatementFFCHeard40 min
Jul 12, 2:48 PM EDTSpecial Weather StatementFFCGwinnett42 min
Jul 12, 3:04 PM EDTSpecial Weather StatementFFCClayton, DeKalb41 min
Jul 12, 3:08 PM EDTSpecial Weather StatementFFCMurray37 min
Jul 12, 3:24 PM EDTSpecial Weather StatementFFCCrisp, Dooly51 min
Jul 12, 3:27 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington48 min
Jul 12, 3:30 PM EDTSpecial Weather StatementFFCPulaski, Wilcox45 min
Jul 12, 3:41 PM EDTSpecial Weather StatementFFCFannin49 min
Jul 12, 3:50 PM EDTSpecial Weather StatementFFCGilmer, Pickens40 min
Jul 12, 4:07 PM EDTSpecial Weather StatementFFCGlascock38 min
Jul 12, 4:09 PM EDTSpecial Weather StatementFFCBleckley, Pulaski51 min
Jul 12, 4:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 12, 4:42 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 12, 4:56 PM EDTSpecial Weather StatementFFCSumter49 min
Jul 12, 4:59 PM EDTSpecial Weather StatementFFCDodge, Pulaski46 min
Jul 12, 5:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 12, 5:04 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler41 min
Jul 12, 5:15 PM EDTSpecial Weather StatementFFCBleckley, Twiggs30 min
Jul 12, 5:20 PM EDTSpecial Weather StatementFFCHarris, Marion, Muscogee40 min
Jul 12, 5:38 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach52 min
Jul 12, 5:46 PM EDTSpecial Weather StatementFFCLaurens, Treutlen44 min
Jul 12, 5:48 PM EDTSpecial Weather StatementFFCHouston, Macon42 min
Jul 12, 5:51 PM EDTSpecial Weather StatementFFCDodge, Wheeler24 min
Jul 12, 5:57 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson48 min
Jul 12, 6:11 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 12, 6:14 PM EDTSpecial Weather StatementFFCBibb, Jones46 min
Jul 12, 6:25 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 12, 6:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Troup, Upson37 min
Jul 12, 6:51 PM EDTSpecial Weather StatementFFCJasper, Putnam39 min
Jul 12, 7:02 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more43 min
Jul 12, 7:06 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more39 min
Jul 12, 7:33 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen42 min
Jul 12, 7:44 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Oconee, Rockdale46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.